# SDR CHQA20140326095

- Difficulty date: March 26, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500871
- Aircraft time: 20,915 hours, 18,348 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,756 hours, 24,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT EXTERNAL OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  RELAMPED THE LT OVERWING EMERGENCY LIGHT.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
